MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22522UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a moderately tortuous and severely calcified lesion located in the mid rca with 98% stenosis.The device was not inspected.Negative prep was not performed.The lesion was pre dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was used.It was reported that stent deformation occurred in vivo during positioning.The procedure was completed using another resolute onyx 2.25 x 26 mm stent.No patient injury was reported.
 
Additional Manufacturer Narrative
Product analysis summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 15th distal stent wrap with struts raised.No deformation was evident to the distal tip.The inner lumen patency could not be verified with a 0.015 inch mandrel most likely due to hardened blood in the guidewire lumen.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8260070
Report Number9612164-2019-00230
Device Sequence Number11282967
Product Code NIQ
UDI-Device Identifier00643169556737
UDI-Public00643169556737
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2020
Device Catalogue NumberRONYX22522UX
Device Lot Number0009139985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1